Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Some fixed point theorems


Author: Roger D. Nussbaum
Journal: Bull. Amer. Math. Soc. 77 (1971), 360-365
MSC (1970): Primary 4785, 4780; Secondary 5485
DOI: https://doi.org/10.1090/S0002-9904-1971-12694-0
MathSciNet review: 0284888
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. E. Browder, Nonlinear operators and nonlinear equations of evolution, Proc. Sympos. Pure Math., vol. 18, part 2, Amer. Math. Soc., Providence, R. I., 1970. MR 405188
  • 2. F. E. Browder, Asymptotic fixed point theorems, Math. Ann. 185 (1970), 38-61. MR 275408
  • 3. G. Darbo, Punti uniti in trasformazıoni a condominio non compatto, Rend. Sem. Mat. Univ. Padova 24 (1955), 84-92. MR 16, 1140. MR 70164
  • 4. J. Dugundji, An extension of Tietze's theorem, Pacific J. Math. 1 (1951), 353-367. MR 13, 373. MR 44116
  • 5. R. L. Frum-Ketkov, Mappings into a Banach space sphere, Dokl. Akad. Nauk SSR 175 (1967), 1229-1231 = Soviet Math. Dokl. 8 (1967), 1004-1007. MR 36 #3181. MR 220114
  • 6. W. A. Horn, Some fixed point theorems for compact maps and flows in Banach spaces, Trans. Amer. Math. Soc. 149 (1970), 391-404. MR 267432
  • 7. G. S. Jones, Asymptotic fixed point theorems and periodic systems of functional-differential equations, Contributions to Differential Equations 2 (1963), 385-405. MR 28 #1361. MR 158135
  • 8. G. S. Jones, Stability and asymptotic fixed point theory, Proc. Nat, Acad. Sci. U.S.A. 53 (1965), 1262-1264. MR 180728
  • 9. M. A. Krasnosel'skiĭ, The operator of translation along the trajectories of differential equations, "Nauka," Moscow, 1966; English transl., Transl. Math. Monographs, vol. 19, Amer. Math. Soc. Providence, R. I., 1968. MR 34 #3012; MR 36 #6688. MR 223640
  • 10. J. Leray, Théorie des points fixes, indice total et nombre de Lefschetz, Bull. Soc. Math. France 87 (1959), 221-233. MR 26 #762. MR 143202
  • 11. R. D. Nussbaum, The fixed point index and asymptotic fixed point theorems for k-set-contractions, Bull. Amer. Math. Soc. 75 (1969), 490-495. MR 39 #7589. MR 246285
  • 12. R. D. Nussbaum, The fixed point index and fixed point theorems for k-set-contractions, Ph.D. Dissertation, University of Chicago, Chicago, Ill., 1969 (unpublished).
  • 13. R. D. Nussbaum, Asymptotic fixed point theorems for local condensing maps, Math. Ann. (to appear). MR 298502
  • 14. H. Steinlein, Zur Existenz von Fixpunkten bei Abbildungen mit vollstetigen Iterierten, Ph.D. Dissertation, University of Munich, 1970.
  • 15. T. Yoshizawa, Stable sets and periodic solutions in a perturbed system, Contributions to Differential Equations 2 (1963), 407-420. MR 28 #1362. MR 158136

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 4785, 4780, 5485

Retrieve articles in all journals with MSC (1970): 4785, 4780, 5485


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12694-0

American Mathematical Society